# SDR A6WA200940421

- Difficulty date: July 24, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 14,144 hours, 13,134 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 8004301
- Part serial: A908
- Condition: Malfunctioned
- Location: Flap Skew
- Part time: 5,723 hours, 5,452 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON CLIMBOUT FLAP FAIL AT 20 DEGREES WHEN HANDLE SELECTED TO 8 DEGREES.  RESET IAW SUPP 98-018C.  REF 190586/2 - TROUBLESHOT TO SKEW DETECTION UNIT, REMOVED AND REPLACED SKEW DETECTION UNIT IAW AMM 27-51-15, CYCLED FLAPS 8 CYCLES.  OPS CHECK GOOD.  REMOVED FROM MEL.  (K)
